# SDR HEEA079445

- Difficulty date: May 28, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N2753F
- Make and model: Bell 206B-3
- Aircraft serial: 2729
- System (JASC): 6710 · Main Rotor Control
- Part: Tube
- Part number: 206001096001
- Condition: Corroded
- Location: Cyclic Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYCLIC CONTROL LINKAGE TUBE IS CORRODED. REPLACED WITH SERVICEABLE PART.
